| Model Number |
M00555640 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to one of the two acquire needles used for single patient during one procedure.It was reported to boston scientific corporation that an acquire needle was to be used in the lever during a biopsy procedure performed on (b)(6) 2025.During procedure, the needle was detached, and the sheath knob was broken.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of needle detachment of device or device component.